Open Access
Issue
MATEC Web of Conferences
Volume 22, 2015
International Conference on Engineering Technology and Application (ICETA 2015)
Article Number 05012
Number of page(s) 7
Section Chemical and Industrial Technology
DOI https://doi.org/10.1051/matecconf/20152205012
Published online 09 July 2015
  1. L. D. Landau. & E. M. Lifshitz. 1965. On the theory of the dispersion of magnetic permeability in ferromagnetic bodies. Z. Sowjetunion, 8. 1935, Reproduced in Collected Papers of L. D. Landau, Pergamon, New York, 101–114.
  2. N. Chang, J. Shatah, K. Uhlanbeck, Schrödinger maps, Comm. 2000. Pure Appl. Math. 53(5): 590–602. [CrossRef]
  3. Xiangao. Liu, 2004. Partial regularity for the Landau-Lifshitz system, Calc. Var., 20: 153–173. [CrossRef]
  4. Changyou Wang. 2006. On Landau-Lifshitz equation in dimensions at most four. Indiana Univ. Math. J., 55(5): 1615–1644. [CrossRef]
  5. Boling Guo & Minchun Hong. 1993. The Landau-Lifshitz equation of the ferromagnetic spin chain and harmonic maps, Calc. Var., 1: 311–331. [CrossRef]
  6. Boling Guo and Youde Wang, 1996. Generalized Landau-Lifshitz systems and harmonic maps. Sci. China Ser. A, 39(12): 1242–1257.
  7. Boling Guo, Yongqian Han and Ganshan Yang, 2000. Blow up problem for Landau-Lifshitz equations in two dimensions, Commun. Nonlinear Sci. Numer. Simul., 5(1): 43–44. [CrossRef]
  8. Boling Guo, Yongqian Han and Ganshan Yang, 2001. Exact blow-up solutions for multidimensional Landau-Lifshitz equations, Advances Mathematics in China, 30(1): 91–93.
  9. Boling Guo and Ganshan Yang, 2001. Some exact non-trivial global solutions with values in unit sphere for two-dimensional Landau-Lifshitz equations, J. Math. Physics, 42: 5223–5227. [CrossRef]
  10. Ganshan Yang, Qianshun Chang, 2003. Limit behavior of solution for multidimensional Landau-Lifshitz equations with external magnetic field, Physics Letters A, 318(3): 270–280. [CrossRef]
  11. Ganshan Yang and Boling Guo, 2009. Some exact solutions to multidimensional Landau-Lifshitz equation with uprush external field and anisotropy field, Nonlinear Analysis-Theory Methods Applications. 71(9): 3999–4006. [CrossRef]
  12. Chunlai Mu, Limin Liu, Yonghong Wu, Li Yan, 2008. Some new results for the multidimensional Landau-Lifshitz equations. Phys. Lett. A, 372(43): 6469–6474. [CrossRef]
  13. Ganshan Yang and Xiangao Liu, 2011. Spherical cone symmetric families generated by Landau-Lifshitz equation and their evolution. Sci Sin Math, 41(2): 181–196. [CrossRef]
  14. Boling Guo, Haiyang Huang, 1999. Smooth solution of generalized system of ferromagnetic chain, Discrete and continuous dynamical systems. 5(4): 729–740. [CrossRef]
  15. K. Nakamura and T. Sasada, 1974. Soliton and wave trains in ferromagnets. Phys. Lett. A, (48): 321–322. [CrossRef]
  16. J. Tion and J. Wright, 1997. Soliton in the Hesenberg chain, Phys. Rev. B, (15): 3470–3476.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.